On infinitesimal constructions in the theory of generalized dynamical systems. II
Differencialʹnye uravneniâ, Tome 34 (1998) no. 4, pp. 457-464
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_4_a3,
author = {Kh. G. Guseinov and V. N. Ushakov},
title = {On infinitesimal constructions in the theory of generalized dynamical {systems.~II}},
journal = {Differencialʹnye uravneni\^a},
pages = {457--464},
year = {1998},
volume = {34},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_4_a3/}
}
Kh. G. Guseinov; V. N. Ushakov. On infinitesimal constructions in the theory of generalized dynamical systems. II. Differencialʹnye uravneniâ, Tome 34 (1998) no. 4, pp. 457-464. http://geodesic.mathdoc.fr/item/DE_1998_34_4_a3/